Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, pp. 159-174.
@article{AIHPC_1991__8_2_159_0,
     author = {Han, Zheng-Chao},
     title = {Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical {Sobolev} exponent},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {159--174},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {2},
     year = {1991},
     zbl = {0729.35014},
     mrnumber = {1096602},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_2_159_0/}
}
TY  - JOUR
AU  - Han, Zheng-Chao
TI  - Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1991
DA  - 1991///
SP  - 159
EP  - 174
VL  - 8
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1991__8_2_159_0/
UR  - https://zbmath.org/?q=an%3A0729.35014
UR  - https://www.ams.org/mathscinet-getitem?mr=1096602
LA  - en
ID  - AIHPC_1991__8_2_159_0
ER  - 
%0 Journal Article
%A Han, Zheng-Chao
%T Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
%J Annales de l'I.H.P. Analyse non linéaire
%D 1991
%P 159-174
%V 8
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1991__8_2_159_0
Han, Zheng-Chao. Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, pp. 159-174. http://www.numdam.org/item/AIHPC_1991__8_2_159_0/

[AP] F. Atkinson and L. Peletier, Elliptic Equations with Nearly Critical Growth, J. Diff. Eq., vol. 70, 1987, pp. 349-365. | MR | Zbl

[BC] A. Bahri and J. Coron, On a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent: the Effect of the Topology of the Domain, Comm. Pure Appl. Math., vol. 41, 1988, pp. 253-294. | MR | Zbl

[BP] H. Brezis and L. Peletier, Asymptotics for Elliptic Equations Involving Critical Growth (to appear). | MR

[CGS] L. Caffarelli, B. Gidas and J. Spuck, Asymptotic Symmetry and Local Behavior of Semilinear Elliptic Equations with Critical Growth, Comm. Pure Appl. Math., vol. 42, 1989, p. 271-297. | MR | Zbl

[DLN] D.G. De Figueiredo, P.L. Lions and R.D. Nussbaum, A priori Estimates and Existence of Positive Solutions of Semilinear Elliptic Equations, J. Math. Pures Appl., vol. 61, 1982, pp. 41-63. | MR | Zbl

[D] W. Ding, Positive Solutions of Δu + u(n + 2)/(n - 2) = 0 on a Contractible Domain, preprint. | MR

[GNN] B. Gidas, W. Ni And L. Nirenberg, Symmetry and Related Properties via the Maximum Principle, Comm. Math. Phys., vol. 68, 1979, pp. 209-243. | MR | Zbl

[GT] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 2nd ed, New York, 1983. | MR | Zbl

[P] S. Pohozaev, Eigenfunctions of the Equations Δu=λf(u), Soviet Math. Dokl., vol. 6, 1965, pp. 1408-1411.

[R1] O. Rey, The Role of the Green's Function in a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent, Funct. Anal., 1990 (to appear). | MR | Zbl

[R2] O. Rey, A Multiplicity Result for a Variational Problem with Lack of Compactness, J. Nonlinear Analysis, T.M.A., vol. 133, No. 10, 1989, pp. 1241-1249. | MR | Zbl

[R3] O. Rey, Proof of Two Conjectures of H. Brezis and L. A. Peletier, Manuscripta math., vol. 65, 1989, pp. 19-37. | EuDML | MR | Zbl

[SU] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres, Ann. Math., vol. 113, 1981, pp. 1-24. | MR | Zbl

[S] M. Struwe, A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Nonlinearities, Math. Z., vol. 187, 1984, pp. 511-517. | EuDML | MR | Zbl